×

zbMATH — the first resource for mathematics

Solving the nonlinear equations of physics. (English) Zbl 0666.60061
Application of the decomposition method and of the asymptotic decomposition method are considered for solution of nonlinear and/or stochastic partial differential equations in space and time. Examples are given to show the potential for solving systems of equations even with strongly coupled boundary conditions.

MSC:
60H99 Stochastic analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adomian, G., Stochastic systems, (1983), Academic Press New York · Zbl 0504.60067
[2] Adomian, G., Nonlinear stochastic operator equations, (1986), Academic Press New York · Zbl 0614.35013
[3] Bellman, R.E.; Adomian, G., Partial differential equations—new methods for their treatment and application, (1985), Reidel, Dordrecht Holland · Zbl 0557.35003
[4] Adomian, G.; Rach, R., Coupled differential equations and coupled boundary conditions, J. math. anaysis applic., 112, 1, 129-135, (1985) · Zbl 0579.60057
[5] Bellomo, N.; Cafaro, R.; Rizzi, G., On the mathematical modelling of physical systems by ordinary differential stochastic equations, Maths comput. simulation, 4, 361-367, (1984) · Zbl 0547.60060
[6] Riganti, R., Transient behaviour of semilinear stochastic systems with random parameters, J. math. analysis applic., 98, 314-327, (1984) · Zbl 0532.93050
[7] Bellomo, N.; Monaco, R., A comparison between Adomian’s decomposition method and perturbation techniques for nonlinear random differential equations, J. math. analysis applic., 110, 495-502, (1985) · Zbl 0575.60064
[8] Bigi, D.; Riganti, R., Solutions of nonlinear boundary value problems by the decomposition method, Appl. math. modelling, 10, 48-52, (1986) · Zbl 0592.60048
[9] Bonzani, I., Analysis of stochastic van der Pol oscillators using the decomposition method, (), 163-168 · Zbl 1185.93124
[10] Bellomo, N.; Riganti, R., Nonlinear stochastic systems in physics and mechanics, (1987), World Scientific Publ Singapore · Zbl 0623.60084
[11] Riganti, R., On a class of nonlinear dynamical systems: the structure of a differential operator in the application of the decomposition method, J. math. analysis applic., 123, (1987) · Zbl 0624.34036
[12] Bonzani, I.; Riganti, R., Soluzioni periodiche di sistemi dinamici non lineari applicando il metodo di decomposizione, Atti VIII congr. naz. AIMETA, II, 525-530, (1986)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.